MAUDE Adverse Event Report: ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL; PLATE, FIXATION, BONE

ARTHREX, INC. CLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL; PLATE, FIXATION, BONE
Model Number CLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
It was reported that a revision clavicle surgery was performed on the (b)(6) 2021 due to a breakage of the device 11 weeks after the initial surgery.The initial surgery took place on the (b)(6) 2021.The breakage occurred with partial loading, without trauma and improper treatment.There was no evidence for an infection.The revision surgery was finished successfully and no broken parts remained inside the patient.
 
Additional Manufacturer Narrative
Complaint confirmed, the plate was found to be broken at the 2nd oblong hole.The relevant and critical dimensions were found to meet specifications.Note that the plate was also bent at a different location, and no damage was observed on the screws that were returned.The cause of the event is undetermined.

Brand Name
CLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12984740
Report Number1220246-2021-04105
Device Sequence Number5743908
Product Code HRS
UDI-Device Identifier00888867195929
UDI-Public00888867195929
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K143139
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberCLAV FRAC PLT,CENTRAL THIRD,LFT,SS, STRL
Device Catalogue NumberAR-2653CLS
Device Lot Number5261911
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/24/2021
Supplement Date Received by Manufacturer11/24/2021
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date12/21/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown